# SDR AALA202505057944

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 31,829 hours, 12,944 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M22613
- Condition: No Test
- Location: Zone 800
- Part time: 11,604 hours, 5,057 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING EMERGENCY POWER SUPPLY UNIT SYSTEM TEST FAULT MESSAGE FOR ESCAPE SLIDE LEFT / EMERGENCY POWER SUPPLY UNIT 10WL FORWARD LEFT DISPLAYED. MAINTENANCE REPLACED THE L1 DOOR ESCAPE SLDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST OF THE EMERGENCY POWER SUPPLY UNIT SYSTEM PER TASK CARD 26L00025010 WITH NO FAULTS NOTED.
